# SDR IPXA2018020126099

- Difficulty date: January 12, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, TAIL CONE INTERNAL UPPER RT SKIN HAS A DEEP CHAFE FROM CONTACT WITH RIVETS.  REPAIRED IAW EA 011-5350-01-A7076, REV IR AND EO MD11-5350-67142-A.
